# SDR AALA20061299

- Difficulty date: December 17, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT SEAT 22B INOPERATIVE.  REPLACED LIGHT SOCKET FOR EMERGENCY LIGHT AT SEAT 22B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
